# SDR CALA2023102303146

- Difficulty date: October 19, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N45905
- Make and model: Boeing 787-8
- Aircraft serial: 34825
- Aircraft time: 42,575 hours, 5,266 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: UNKNOWN
- Part serial: NA
- Condition: Missing
- Location: Le Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 RIGHT WING LEADING EDGE SLAT ACCESS PANEL MISSING REFER LP 6067188 PANEL INSTALLED, OK REF TO LG 6067188. RAMP REPORT: LEADING EDGE SLAT ACCESS PANEL MISSING RIGHT WING LEADING EDGE SLAT ACCESS PANEL MISSING PANEL AND BOLTS PARTS INFO INPUTED DRILLED, COUNTERSUNK AND TRIMMED NEW PANEL 621JB TO FIT. CLEARED TO INSTALL LEADING EDGE SLAT PANEL 621JB REF GMM 09-10-05. INSTALLED NEW LEADING EDGE SLAT PANEL 621JB PER AMM 57-41-10-00A-720A-A.PERFORMED PARTS DEPARTING AIRCRAFT INSPECTION PER DMC-B787-A-05-51-60-00A-280A-A FOUND NO DAMAGE TO SURROUNDING STRUCTURE, TO ATTACHMENT POINTS, OR STRUCTURE AFT OF DEPARTURE ZONE. NO SIGNS OF IMPACT TO ANY STRUCTURE AFT OF PANEL INCLUDING FUSELAGE, TAIL, AND STABILIZERS. MARKED SDR IN COMPLIANCE WITH GMM 02-30-95.
